Alert archive / Pennsylvania / Tornado Warnings in 2023
Tornado Warning 18, NWS State College, PA
NWS State College, PA issued this tornado warning at Sep 9, 2023, 4:48 PM EDT for Tioga County, Pennsylvania. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 9, 2023, 4:48 PM EDT (20:48 UTC)
- Expired
- Sep 9, 2023, 5:15 PM EDT
- In force
- 27 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Tioga County, PA
The radar
The Binghamton radar (KBGM), 102 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 9, 4:23 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.8 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 660 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
342
WFUS51 KCTP 092048
TORCTP
PAC117-092115-
/O.NEW.KCTP.TO.W.0018.230909T2048Z-230909T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service State College PA
448 PM EDT Sat Sep 9 2023
The National Weather Service in State College PA has issued a
* Tornado Warning for...
Southeastern Tioga County in north central Pennsylvania...
* Until 515 PM EDT.
* At 448 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Ogdensburg, moving northeast at 20 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Ogdensburg.
This includes State Road 14 from Roaring Branch to the Bradford
County line.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4173 7690 4172 7689 4160 7687 4159 7688
4158 7691 4157 7693 4157 7694 4155 7696
4155 7706 4161 7709
TIME...MOT...LOC 2048Z 244DEG 17KT 4160 7701
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Dangelo2 follow-up statements
062
WWUS51 KCTP 092103
SVSCTP
Severe Weather Statement
National Weather Service State College PA
503 PM EDT Sat Sep 9 2023
PAC117-092115-
/O.CON.KCTP.TO.W.0018.000000T0000Z-230909T2115Z/
Tioga PA-
503 PM EDT Sat Sep 9 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR EAST
CENTRAL TIOGA COUNTY...
At 503 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Ogdensburg, moving northeast at 20 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Ogdensburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4173 7690 4172 7689 4160 7687 4159 7688
4158 7691 4157 7693 4163 7700
TIME...MOT...LOC 2103Z 244DEG 17KT 4163 7692
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Dangelo668
WWUS51 KCTP 092123 RRA
SVSCTP
Severe Weather Statement
National Weather Service State College PA
523 PM EDT Sat Sep 9 2023
PAC117-092133-
/O.EXP.KCTP.TO.W.0018.000000T0000Z-230909T2115Z/
Tioga PA-
523 PM EDT Sat Sep 9 2023
...THE TORNADO WARNING FOR EAST CENTRAL TIOGA COUNTY HAS EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central Pennsylvania.
LAT...LON 4173 7690 4172 7689 4160 7687 4159 7688
4158 7691 4157 7693 4163 7700
TIME...MOT...LOC 2123Z 244DEG 17KT 4167 7681
$$
DangeloWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this tornado warning went out at Sep 9, 3:29 PM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Sep 9, 3:29 PM EDT, 1 hour 19 minutes before
Area Forecast Discussion National Weather Service State College PA 329 PM EDT Sat Sep 9 2023 .SYNOPSIS... A cold front will become nearly stationary over Northern and Western PA today into Sunday. Daily showers and thunderstorms will form along and to the east of the front, with the bulk of the convection occurring in the late afternoon and evening hours. Temperatures will settle back close to normal for Sunday into Monday. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... Storms developing along the Laurel Ridge counties and sliding more north than east. Keeping an eye on training cells for flooding issues. An FLS has been posted for Somerset county where one hour FFG is just over an inch. Multiple cells have moved over that area this morning into afternoon. High res models have done a good job so far with the timing and placement of the first shot of convection. Expect more cells to develop over southeast PA. Storms over eastern MD should continue to move north into our area through the evening hours. Evening convection should fade overnight, as the boundary layer cools/stabilizes. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/... Unstable cnonditions remain on Sunday as the upper features move little The plume of deepest moisture is progged to slide east of the area late Sunday night, causing showers to taper off. && .LONG TERM /MONDAY THROUGH SATURDAY/... Lingering showers will continue Sunday night into the first half of Monday behind a departing low pressure system in the northeastern CONUS. As the showers taper off Monday afternoon, a brief period of dry weather will settle in through much of Tuesday before an upper-level trough begins influencing CPA. This trough will bring daily rounds of scattered showers and thunderstorms through midweek. High pressure begins to build to the west will bring drier conditions into late next week, with temperatures remaining near-average to slight cooler than average. Cooler temperatures in the forecast is supported with model guidance that suggests upper-level cooler Canadian air pushing into the region. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... SHRA with isolated TSRA along the Alleghenies are moving mainly across a north-south axis in between JST/BFD and UNV/AOO, with some impacts possible into the outer ranges of airfield. Showers and storms are expected to become widespread across the airspace as the afternoon progresses and persist into the evening hours. Restrictions overnight are mainly anticipated across airfields in closer proximity to the Allegheny Front, with IFR and below cigs/vsby expected at BFD/JST/UNV with less confidence at AOO/IPT. The Lower Susquehanna also has potential for some restrictions, but confidence remains too low to take restrictions below MVFR. Any fog/low stratus formation will lift after sunrise tomorrow, with showers/storms possible again throughout Sunday. Outlook... Sun-Mon...Scattered mainly afternoon and early evening showers and storms. Patchy fog to start both days. Tue...AM patchy fog. Otherwise mainly dry with VFR conditions. Showers could return Tuesday night. Wed...VFR with periods of IFR in SHRA/TSRA and areas of morning fog. Thurs...Mainly VFR outside of morning fog. Scattered SHRA possible across the northern airspace. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Lambert NEAR TERM...Tyburski SHORT TERM...Tyburski LONG TERM...Bauco/NPB AVIATION...NPB
Hazardous weather outlook, Sep 9, 4:38 AM EDT, 12 hours 10 minutes before
Hazardous Weather Outlook National Weather Service State College PA 438 AM EDT Sat Sep 9 2023 PAZ004-100845- Warren- 438 AM EDT Sat Sep 9 2023 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ005-006-010>012-017>019-024>028-033>036-045-056-063-064-100845- McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin- Juniata-Somerset-Bedford-Fulton-Franklin-Southern Clinton-Perry- Cumberland-Adams- 438 AM EDT Sat Sep 9 2023 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Thunderstorms will affect most of the area this afternoon or evening. Some of the storms could become strong enough to produce damaging wind gusts or flooding rain in a few isolated locations. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ037-041-042-046-049>053-057>059-065-066-100845- Tioga-Northern Lycoming-Sullivan-Southern Lycoming-Union-Snyder- Montour-Northumberland-Columbia-Dauphin-Schuylkill-Lebanon-York- Lancaster- 438 AM EDT Sat Sep 9 2023 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Thunderstorms will affect most of the area this afternoon or evening. Some of the storms could become strong enough to produce damaging wind gusts or flooding rain in a few isolated locations. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Afternoon and evening thunderstorms could produce isolated flooding on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Sep 9, 3:41 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service State College PA
341 PM EDT Sat Sep 9 2023
PAZ033-092015-
Somerset PA-
341 PM EDT Sat Sep 9 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SOMERSET COUNTY
THROUGH 415 PM EDT...
At 341 PM EDT, Doppler radar was tracking a strong thunderstorm near
Somerset, moving north at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Somerset, Friedens, Boswell, Davidsville, Jerome, Acosta,
Jennerstown, Stoystown, Benson, Seven Springs and Laurel Mountain
State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4009 7925 4010 7923 4012 7921 4011 7919
4012 7917 4016 7916 4018 7913 4020 7913
4028 7905 4025 7890 4002 7898 4001 7931
TIME...MOT...LOC 1941Z 180DEG 11KT 4010 7911
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
DangeloLocal storm report, Sep 9, 3:53 PM EDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
353 PM EDT Sat Sep 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM Hail 1 E Tyrone 40.68N 78.24W
09/09/2023 E0.25 inch Blair PA Public
Pea sized hail reported via Twitter in
downtown Tyrone.
&&
ADESpecial weather statement, Sep 9, 4:07 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service State College PA
407 PM EDT Sat Sep 9 2023
PAZ025-026-092030-
Blair PA-Huntingdon PA-
407 PM EDT Sat Sep 9 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN HUNTINGDON AND
NORTHEASTERN BLAIR COUNTIES THROUGH 430 PM EDT...
At 407 PM EDT, Doppler radar was tracking a strong thunderstorm near
Tyrone, moving northeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Spruce Creek, Birmingham, Franklinville, Whipple Dam State Park,
Mcalevys Fort, Petersburg and Alexandria.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4063 7827 4071 7802 4069 7794 4072 7788
4061 7779 4058 7782 4047 7823
TIME...MOT...LOC 2007Z 241DEG 15KT 4058 7819
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
DangeloSpecial weather statement, Sep 9, 4:15 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service State College PA
415 PM EDT Sat Sep 9 2023
PAZ019-092045-
Southern Centre PA-
415 PM EDT Sat Sep 9 2023
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL CENTRE COUNTY THROUGH
445 PM EDT...
At 415 PM EDT, Doppler radar was tracking a strong thunderstorm over
Bellefonte, moving east at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bellefonte, Pleasant Gap, Zion, Milesburg, Blanchard, Bald Eagle
State Park, Howard and University Park Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4085 7784 4095 7789 4106 7761 4087 7757
TIME...MOT...LOC 2015Z 263DEG 17KT 4091 7782
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
DangeloSpecial weather statement, Sep 9, 4:19 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service State College PA
419 PM EDT Sat Sep 9 2023
PAZ012-037-041-045-046-092115-
Southern Lycoming PA-Southern Clinton PA-Northern Clinton PA-
Northern Lycoming PA-Tioga PA-
419 PM EDT Sat Sep 9 2023
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL LYCOMING...SOUTHERN
TIOGA AND EASTERN CLINTON COUNTIES THROUGH 515 PM EDT...
At 418 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles south of Wellsboro to near Lock Haven.
Movement was east at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Williamsport, Lock Haven, Jersey Shore, Avis, Dunnstown, Duboistown,
McElhattan, Waterville, Cogan Station, Ralston, Ogdensburg, English
Center, Trout Run, Buttonwood, Little Pine State Park, Glen Union,
Loyalsockville, South Williamsport, Garden View and Oval.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4160 7688 4159 7684 4159 7681 4158 7681
4150 7678 4115 7707 4115 7772 4160 7724
4166 7688
TIME...MOT...LOC 2018Z 264DEG 19KT 4155 7721 4125 7747
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
DangeloSpecial weather statement, Sep 9, 4:24 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service State College PA
424 PM EDT Sat Sep 9 2023
PAZ053-092100-
Columbia PA-
424 PM EDT Sat Sep 9 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN COLUMBIA COUNTY
THROUGH 500 PM EDT...
At 424 PM EDT, Doppler radar was tracking a strong thunderstorm near
Berwick, moving north at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Rohrsburg, Jamison City, Waller, Fairmount Spgs, Central, Benton and
Stillwater.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central and north central Pennsylvania.
&&
LAT...LON 4110 7636 4111 7645 4126 7647 4131 7641
4130 7631 4120 7632 4117 7630 4116 7630
TIME...MOT...LOC 2024Z 192DEG 8KT 4116 7639
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
DangeloThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 8:02 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 43 min |
| Sep 8, 8:43 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 47 min |
| Sep 8, 8:51 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, York | 24 min |
| Sep 8, 9:15 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon, York | 45 min |
| Sep 8, 9:22 PM EDT | Special Weather Statement | CTP | Lancaster | 23 min |
| Sep 8, 10:00 PM EDT | Special Weather Statement | CTP | Schuylkill | 30 min |
| Sep 8, 10:12 PM EDT | Special Weather Statement | CTP | Schuylkill | 33 min |
| Sep 8, 10:45 PM EDT | Special Weather Statement | CTP | Schuylkill | 45 min |
| Sep 8, 10:46 PM EDT | Special Weather Statement | CTP | Carbon | 44 min |
| Sep 8, 11:16 PM EDT | Areal Flood Advisory | CTP | Schuylkill | 3 hr |
| Sep 9, 1:32 PM EDT | Special Weather Statement | CTP | Cameron | 28 min |
| Sep 9, 2:01 PM EDT | Special Weather Statement | CTP | Clearfield | 29 min |
| Sep 9, 2:07 PM EDT | Special Weather Statement | CTP | Clinton | 23 min |
| Sep 9, 2:11 PM EDT | Special Weather Statement | CTP | Somerset | 34 min |
| Sep 9, 2:12 PM EDT | Special Weather Statement | CTP | Somerset | 48 min |
| Sep 9, 2:31 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria | 29 min |
| Sep 9, 2:36 PM EDT | Special Weather Statement | CTP | Clinton | 24 min |
| Sep 9, 2:48 PM EDT | Special Weather Statement | CTP | Somerset | 27 min |
| Sep 9, 3:02 PM EDT | Special Weather Statement | CTP | Tioga | 28 min |
| Sep 9, 3:07 PM EDT | Special Weather Statement | CTP | Centre | 23 min |
| Sep 9, 3:08 PM EDT | Areal Flood Advisory | CTP | Somerset | 2 hr |
| Sep 9, 3:13 PM EDT | Special Weather Statement | CTP | Blair | 32 min |
| Sep 9, 3:17 PM EDT | Special Weather Statement | CTP | Clinton | 28 min |
| Sep 9, 3:34 PM EDT | Special Weather Statement | CTP | Centre | 26 min |
| Sep 9, 3:41 PM EDT | Special Weather Statement | CTP | Somerset | 34 min |
| Sep 9, 3:47 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Centre, Huntingdon | 43 min |
| Sep 9, 4:07 PM EDT | Special Weather Statement | CTP | Huntingdon | 23 min |
| Sep 9, 4:12 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Huntingdon | 33 min |
| Sep 9, 4:15 PM EDT | Special Weather Statement | CTP | Centre | 30 min |
| Sep 9, 4:19 PM EDT | Special Weather Statement | CTP | Lycoming | 56 min |
| Sep 9, 4:24 PM EDT | Special Weather Statement | CTP | Columbia | 36 min |
| Sep 9, 4:32 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton | 43 min |
| Sep 9, 4:40 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Tioga | 50 min |
| Sep 9, 4:50 PM EDT | Special Weather Statement | CTP | Adams, York | 25 min |
| Sep 9, 5:00 PM EDT | Special Weather Statement | CTP | Huntingdon | 30 min |
| Sep 9, 5:00 PM EDT | Special Weather Statement | CTP | Lebanon | 45 min |
| Sep 9, 5:02 PM EDT | Special Weather Statement | CTP | Fulton | 28 min |
| Sep 9, 5:04 PM EDT | Special Weather Statement | CTP | Sullivan | 26 min |
| Sep 9, 5:17 PM EDT | Special Weather Statement | CTP | Clinton | 28 min |
| Sep 9, 5:19 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming | 41 min |
| Sep 9, 5:28 PM EDT | Special Weather Statement | CTP | Lebanon | 32 min |
| Sep 9, 5:29 PM EDT | Special Weather Statement | CTP | Schuylkill | 31 min |
| Sep 9, 5:35 PM EDT | Special Weather Statement | CTP | Juniata | 25 min |
| Sep 9, 5:40 PM EDT | Special Weather Statement | CTP | Bedford | 50 min |
| Sep 9, 5:50 PM EDT | Special Weather Statement | CTP | Lycoming | 25 min |
| Sep 9, 5:54 PM EDT | Special Weather Statement | CTP | Schuylkill | 36 min |
| Sep 9, 6:00 PM EDT | Areal Flood Advisory | CTP | Sullivan | 4 hr |
| Sep 9, 6:00 PM EDT | Special Weather Statement | CTP | Schuylkill | 45 min |
| Sep 9, 6:05 PM EDT | Areal Flood Advisory | CTP | Lycoming | 2 hr |
| Sep 9, 6:16 PM EDT | Areal Flood Advisory | CTP | Schuylkill | 119 min |
| Sep 9, 6:26 PM EDT | Areal Flood Advisory | CTP | Bedford, Fulton | 2 hr |
| Sep 9, 6:29 PM EDT | Special Weather Statement | CTP | Schuylkill | 31 min |
| Sep 9, 6:40 PM EDT | Special Weather Statement | CTP | Snyder | 35 min |
| Sep 9, 6:44 PM EDT | Special Weather Statement | CTP | Huntingdon | 31 min |
| Sep 9, 7:16 PM EDT | Areal Flood Advisory | CTP | Columbia, Montour, Northumberland | 119 min |
| Sep 9, 7:24 PM EDT | Special Weather Statement | CTP | Lancaster | 36 min |
| Sep 9, 7:49 PM EDT | Areal Flood Warning | CTP | Columbia, Montour, Northumberland | 116 min |
Nearby
Tornado Warnings in Pennsylvania, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.